# SDR AALA201709129019

- Difficulty date: September 11, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 21,370 hours, 7,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 EMERGENCY LIGHT LENS MISSING. INSTALLED LIGHT LENS IAW AMM.
